# SDR AWXA200600966

- Difficulty date: May 25, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5911011 - DURING BC-4 CHECK, DISCOVERED LEVEL 2 GALVANIC CORROSION ON LT WING SPOILER NR 3 CENTER IB HINGE PIN.  MAINTENANCE REPLACED PIN ON SPOILER NR 3 CENTER IB HINGE LOCATED AT LT WING IAW AMM 27-64-43.
